Red Sun Burn on Thighs
Mar 15, 2007
Thanks for all your great work and patience.
I was maturbated by a woman I met. I didn't notice any cuts on her, but she used some lotion which stung the opening on the top of my penis. A week later, I have what looks like a sunburn on the inside of my thighs. Is this descriptive of teh ARS HIV rash?
Please answer, I am terrified!
I will make a donation to your fabulous foundation.
Response from Dr. Frascino
Masturbation is not a risk for HIV transmission and the rash you describe is not at all consistent with the ARS rash. I would suggest you see a dermatologist. Your rash could be fungal or perhaps just an irritation or allergic reaction to the lotion your handy gal used. Either way, it should be easy to clear up and is in no way is related to HIV, OK?
I and the "fabulous foundation" thank you for your tax-deductible gift (www.concertedeffort.org).
Be well. Stay well.
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Do Woman With Hiv Have Vaginal Discharge?
- Will You Have Hpv Genital Warts Your Whole Life?
- What Is The Chance That You Have Herpes If You Have Never Had An Outbreak?
- What Can Cause Herpes False Positive?
- What Can A Man Do If He Thinks He Was Exposed To Hpv Genital Warts?
- What Are The Side Effects Of Shingles?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.